Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
killacneforever

Help! Stopped Accutane Because Of Flu And Broke Out With Eczema

Recommended Posts

I'm on my 6th month of Accutane my last month (80mg a day for the past 4 months). I got the flu so I decided to stop taking Accutane for a few days in order to take Tylenol and other meds to not be too tough on my liver.

After just one day (that's 2 Accutane pills, 80mg) I woke up and noticed I had small, inflammed-looking red bumps all over my fingers, hands, toes and feet. Could missing just one day of Accutane cause this? I did notice that I had 2 or 3 small bumps like these on my fingers for the past few weeks and shrugged them off as pimples.

Is this Eczema? What should I do about it!? After skipping about 5 pills (2.5 days) because I was sick, I resumed my course. There's only about half a month left anyways. Should I go to the doctor ASAP to get this checked out or wait a little while on Accutane and maybe it will go away? Here's a pic of my hand:

34fh8g7.jpg

My question is if it does go away after a few days of my regular Accutane regime how would I stop it from coming back? When I come off of Accutane in half a month, should I do it very slowly? As in first one pill a day, then one pill every other day? Help is appreciated! I have no idea what to do...thank you.

Share this post


Link to post
Share on other sites

Dude, Go see a doctor! Also Accutane continues to work even after your course is over...Up to 2 months or longer...It could be from the flu or it could be from accutane as some have had things appear shortly after thier course.

I'm on my 6th month of Accutane my last month (80mg a day for the past 4 months). I got the flu so I decided to stop taking Accutane for a few days in order to take Tylenol and other meds to not be too tough on my liver.

After just one day (that's 2 Accutane pills, 80mg) I woke up and noticed I had small, inflammed-looking red bumps all over my fingers, hands, toes and feet. Could missing just one day of Accutane cause this? I did notice that I had 2 or 3 small bumps like these on my fingers for the past few weeks and shrugged them off as pimples.

Is this Eczema? What should I do about it!? After skipping about 5 pills (2.5 days) because I was sick, I resumed my course. There's only about half a month left anyways. Should I go to the doctor ASAP to get this checked out or wait a little while on Accutane and maybe it will go away? Here's a pic of my hand:

34fh8g7.jpg

My question is if it does go away after a few days of my regular Accutane regime how would I stop it from coming back? When I come off of Accutane in half a month, should I do it very slowly? As in first one pill a day, then one pill every other day? Help is appreciated! I have no idea what to do...thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×